# SDR AALA202207065917

- Difficulty date: June 19, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 61,340 hours, 35,703 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: D575710080010000
- Part serial: DO1870
- Condition: Debonded
- Location: Zone 600 - Rh Wi
- Part time: 61,340 hours, 35,703 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING OUTBOARD TRAILING EDGE FLAP LOWER SURFACE DEBONDED BETWEEN FLAP RIB 10 AND FLAP RIB 11.  REPAIRED FLAP PER EA 336948.
